Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking welbutrin 400mg. Feeling light headed, slow motion, shaky. Is it side effect?

My husbands doc prescribed him welbutrin 400 mg a day about 4 months ago, he told her it did not feel like it is working so today he started taking 37.5 mg of effexor twice a day. He took his first does at 430 and by 5 felt light hezded. It is 630 and he says he feels like he is moving in slow motion and a little shaky. Should we be concerned? It seems like a lot to me.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
When starting on a Efexor the symptoms may occur and are normal. These symptoms are transient and usually do not last longer than one week. You can take half the dosage for five days to minimize the side effects. Please motivate him to persevere through this initial faze. One should Only assess the efficacy of the drug after taking it for one month. I trust you find this information helpful.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor